# SDR CALA2016111400908

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 102,940 hours, 15,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AND FLOOR TRACK LIGHT IN FRONT OF MID LAV AND ROWS 19 TO 20 BLINK ON AND OFF ACP EMER LIGHTS TEST, REF AMM 33-51-00. LIGHTS OPS NORMAL WITH NO FLICKERING.
